# SDR SWAA2021081206813

- Difficulty date: January 30, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 45,510 hours, 27,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I\B MID FLAP O\B T\E WEDGE LOWER SURFACE DELAM APPROX 15'X9' AT THE AFT EDGE STARTS 9' I\B OF THE AFT END. / LEFT WING I\B MID FLAP O\B T\E WEDGE LOWER SURFACE DELAM APPROX 15'X9' AT THE AFT EDGE STARTS 9' I\B OF THE AFT END. COMPLIED WITH EA: 1-757-16816 BY DRYING AREA; CLEAN ING THE DAMAGED AREA; DO A DETAILED INSPECTION OF THE DAMAGED AREA; ACCOMPLISH A TAP TEST OF ADJACENT AREA; ACCOMPLISH BOND TEST OF ADJACENT AREA; DRILL 0.125' DIAMETER HOLES ON 0.5' SPACING THROUGH OUT THE DISBOND AREA; INJECT BMS 5-141 ADHESIVE OR EAUIVALENT; AND APPLY TWO LAYERS OF ALUMINUM FOIL TAPE (SPEED TAPE) TO THE AREA. REPETITIVE INSPECTION ACTION: SPEC LIMIT START: 01/30/2020; INSPECTION THRESHOLD: 8DAYS; REPEAT INSPECTION INT: 8 DAYS. ACTION REQUIRED: PERFORM VISUAL INSPECTION TO ENSURE DAMAGE HAS NOT GROWN OR CHANGED. IF ADDITIONAL DAMAGE IS FOUND CONTACT ENGINEERING BEFORE FURTHER FLIGHT. REPLACE SPEED TAPE IF DEGRADED. PERMANENT REPAIR LIMIT: SPEC LIMIT START: 01/30/2020; PERM REPAIR REQMNT: 118
